MathSciNet Relay Station
MathSciNet bibliographic data
MR3116628 92D25 (34K13 34K40 34K45)
Du, Zengji; Feng, Zhaosheng Periodic solutions of a neutral impulsive predator-prey model with Beddington-DeAngelis functional response with delays. J. Comput. Appl. Math. 258 (2014), 87–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement